# SDR DXTA2021032239750

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0261
- Aircraft time: 94 hours, 60 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 3310002B2
- Part serial: 81296B1
- Condition: Discharged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE: AT FL350 IN DECENT THE WHITE FIRE BTL LOW BAG - APU CAME ON. POSSIBLE SMELL OF HALON IN AFT BAGGAGE ALSO. LEFT ENGINE FIRE DETECTION LIGHT: AT FL 350 LEFT ENG FIRE DETECT LIGHT FLASHED THEN WENT OFF. //SIGNOFF // DOWNLOADED ARES DATA AND FORWARDED TO TEAM LATITUDE. VIEWED CDMS AND ARES DATA AND FOUND THAT AFT APU/BAGGAGE FIRE BOTTLE AND FORWARD BAGGAGE BOTTLE SQUIBS DISCHARGED. HAD AFT APU/BAGGAGE FIRE BOTTLE IN HAND. ORDERED FORWARD BAGGAGE FIRE BOTTLE P/N 9914712-7. VERIFIED INPUTS TO L/H AND R/H FIRE AND SMOKE PCB'S WERE GOOD AT TIME OF DISCHARGE. NO EVIDENCE OF BAGGAGE FIRE OR INADVERTENT BUTTON PUSH TO DISCHARGE BOTTLES. VERIFIED WIRING FROM BAGGAGE BOTTLE BUTTONS AND BAGGAGE BOTTLE CONNECTORS TO L/H AND R/H FIRE/SMOKE PCB'S. NO DISCREPANCIES NOTED. PURGED FORWARD AND AFT BOTTLE DISCHARGE LINES WITH NITROGEN IAW CE-680A MM CHAPTER 26-25-00. REMOVED AFT APU/BAGGAGE BOTTLE P/N 33100028-2(CESSNA P/N 9914712-3) S/N 81296B1 AND INSTALLED P/N 33100028-2 S/N 58008B1 IAW CE-680A MM CHAPTER 26-25-05. OPERATIONAL CHECK SATISFACTORY. REMOVED FORWARD BAGGAGE FIRE BOTTLE P/N 34600103-3(CESSNA P/N 9914712-7) S/N 01337G1 AND INSTALLED NEW BOTTLE P/N 9914712-7 01500G1 IAW CE-680A MM CHAPTER 26-25-20. OPERATIONAL CHECK SATISFACTORY. DUE TO INADVERTENT BOTTLE DISCHARGE AND L/H ENGINE FIRE LIGHT FLASHING MOMENTARILY(ORDER# 100025958), REMOVED L/H FIRE AND SMOKE PCB, NZ108, P/N 6968015-5 S/N 0848 AND INSTALLED P/N 6918015-5 S/N 0811 IAW CE-680A MM CHAPTER 24-60-35. OPERATIONAL CHECK SATISFACTORY. CLOSED AFT BAGGAGE ACCESS PANELS. BAGGAGE COMPARTMENT FIRE EXTINGUISHING SYSTEM OPERATIONAL CHECK SATISFACTORY IAW CE-680A MM CHAPTER 26-25-00.
